# SDR ASAA0480491

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC, C-CHECK - AFT CARGO DOOR LOWER BEAM CORRODED ON LOWER HORIZONTAL FRAME UNDER REPAIR DOUBLER.  REMOVED DAMAGED BEAM, ORDERED AND REPLACED BEAM IAW SRM 51-30-5.
